# SDR MTNA201304030001

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,671 hours, 31,393 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 617
- Condition: Leaking
- Location: Brakes
- Part time: 2,318 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING,  FIRST OFFICERS RIGHT SIDE BRAKE FELT MUSHY AND WILL NOT STOP ACFT.  AFTER TROUBLESHOOTING THE MECHANIC REPLACED THE NR 2 MASTER CYLINDER IAW JIC 32-42-13.  BLED THE LOW PRESSURE BRAKE LINE IAW JIC 32-42-00.  BLED THE SYSTEM, OPS CHECKED GOOD.
